The effects of tibolone in older postmenopausal women

S.R. Cummings, B. Ettinger, P.D. Delmas, P. Kenemans, V. Stathopoulos, P.J.M. Verweij, M. Mol-Arts, L. Kloosterboer, L. Mosca, C. Christiansen, J. Bilezikian, E.M. Kerzberg, S. Johnson, J. Zanchetta, D.E. Grobbee, W. Seifert, R. Eastell

Research output: Contribution to journalArticleAcademicpeer-review

Original languageUndefined/Unknown
Pages (from-to)697-708
JournalNew England Journal of Medicine
Volume359
Issue number7
DOIs
Publication statusPublished - 2008

Cite this

Cummings, S. R., Ettinger, B., Delmas, P. D., Kenemans, P., Stathopoulos, V., Verweij, P. J. M., ... Eastell, R. (2008). The effects of tibolone in older postmenopausal women. New England Journal of Medicine, 359(7), 697-708. https://doi.org/10.1056/NEJMoa0800743
Cummings, S.R. ; Ettinger, B. ; Delmas, P.D. ; Kenemans, P. ; Stathopoulos, V. ; Verweij, P.J.M. ; Mol-Arts, M. ; Kloosterboer, L. ; Mosca, L. ; Christiansen, C. ; Bilezikian, J. ; Kerzberg, E.M. ; Johnson, S. ; Zanchetta, J. ; Grobbee, D.E. ; Seifert, W. ; Eastell, R. / The effects of tibolone in older postmenopausal women. In: New England Journal of Medicine. 2008 ; Vol. 359, No. 7. pp. 697-708.
@article{d4e6b521f2054eaf92fa942e0f1e6ea8,
title = "The effects of tibolone in older postmenopausal women",
author = "S.R. Cummings and B. Ettinger and P.D. Delmas and P. Kenemans and V. Stathopoulos and P.J.M. Verweij and M. Mol-Arts and L. Kloosterboer and L. Mosca and C. Christiansen and J. Bilezikian and E.M. Kerzberg and S. Johnson and J. Zanchetta and D.E. Grobbee and W. Seifert and R. Eastell",
year = "2008",
doi = "10.1056/NEJMoa0800743",
language = "Undefined/Unknown",
volume = "359",
pages = "697--708",
journal = "New England Journal of Medicine",
issn = "0028-4793",
publisher = "Massachussetts Medical Society",
number = "7",

}

Cummings, SR, Ettinger, B, Delmas, PD, Kenemans, P, Stathopoulos, V, Verweij, PJM, Mol-Arts, M, Kloosterboer, L, Mosca, L, Christiansen, C, Bilezikian, J, Kerzberg, EM, Johnson, S, Zanchetta, J, Grobbee, DE, Seifert, W & Eastell, R 2008, 'The effects of tibolone in older postmenopausal women' New England Journal of Medicine, vol. 359, no. 7, pp. 697-708. https://doi.org/10.1056/NEJMoa0800743

The effects of tibolone in older postmenopausal women. / Cummings, S.R.; Ettinger, B.; Delmas, P.D.; Kenemans, P.; Stathopoulos, V.; Verweij, P.J.M.; Mol-Arts, M.; Kloosterboer, L.; Mosca, L.; Christiansen, C.; Bilezikian, J.; Kerzberg, E.M.; Johnson, S.; Zanchetta, J.; Grobbee, D.E.; Seifert, W.; Eastell, R.

In: New England Journal of Medicine, Vol. 359, No. 7, 2008, p. 697-708.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - The effects of tibolone in older postmenopausal women

AU - Cummings, S.R.

AU - Ettinger, B.

AU - Delmas, P.D.

AU - Kenemans, P.

AU - Stathopoulos, V.

AU - Verweij, P.J.M.

AU - Mol-Arts, M.

AU - Kloosterboer, L.

AU - Mosca, L.

AU - Christiansen, C.

AU - Bilezikian, J.

AU - Kerzberg, E.M.

AU - Johnson, S.

AU - Zanchetta, J.

AU - Grobbee, D.E.

AU - Seifert, W.

AU - Eastell, R.

PY - 2008

Y1 - 2008

U2 - 10.1056/NEJMoa0800743

DO - 10.1056/NEJMoa0800743

M3 - Article

VL - 359

SP - 697

EP - 708

JO - New England Journal of Medicine

JF - New England Journal of Medicine

SN - 0028-4793

IS - 7

ER -

Cummings SR, Ettinger B, Delmas PD, Kenemans P, Stathopoulos V, Verweij PJM et al. The effects of tibolone in older postmenopausal women. New England Journal of Medicine. 2008;359(7):697-708. https://doi.org/10.1056/NEJMoa0800743